Forum

Gabapentin

Hi, me again, feeling less bruised and more comfortable off the steroids. Gabapentin is the issue now, I know that’s what makes me dizzy and swim my, I know it gives me the mr soft legs, the consultant gave it to settle the crazy sensations this time but they’re just the same, 300mg three times a day. Taken then for ten days. How long do I wait for them to work? They just make me feel poo poo and I can’t function as a busy mum. Which then starts messing with my head. Not healthy!! Not helpful, haven’t taken my first one this morning, thinking might just stop with them and see how I go?

I’ve tried Gabapentin a few times at different dosages, it did nothing for me even at the 300mg 3 times daily.

It was prescribed to try and deal with these odd surge sensations I was getting in my thigh muscles.

Great for weight gain though !!!

Next on the list was Pregabalin, apparently out of the same family as Gabapentin but can help with anxiety, so the MS nurse told me, again no joy with the legs and i wasn’t suffering anxiety anyway, so I stopped them too !

Even greater for weight gain !!

I think both these drugs are more aimed towards pain rather than helping with surges, spasticity ect ?

Thanks for this your reply has really helped confirm what I was thinking. Cheers, happy days to you!

hiya

i started this 10 days ago following my first relapse in 5 years. takes the edge of the pain but its still there. spoke to pharmacist yest re runs and its a common side effect apparently. all makes sense now so thanks for mentioning it!

ellie